Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Capsule shaped tablets. Gluten free.Active Ingredients: Each Caplet: Ibuprofen 200 mg (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen Ib 200 Mg, 200 mg, 100 tabs
Current Price
$8.71
Average
$7.25
Min Price
$3.99
Max Price
$14.25
Price dynamics
17%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Capsule shaped tablets. Gluten free.Active Ingredients: Each Caplet: Ibuprofen 200 mg (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
